MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Model Number 0350800001
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Extravasation (1842); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was extravasation.
 
Event or Problem Description
It was reported that there was extravasation.
 
Additional Manufacturer Narrative
Alleged failure: eib trevor, rep.It is not calibrated correctly.Even at low pressure and flow, it shoots water all over the place and is extravasating the shoulder joint.No charge approved per adam poteliki the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be , pressure sensor, pcb board, or possible user error.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12733757
Report Number0002936485-2021-00592
Device Sequence Number14698906
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0350800001
Device Catalogue Number0350800001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown